# SDR AALA960918

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49163
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 59388282
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PULLEY BRACKET IS BROKEN IN TWO PLACES, UPPER HORIZONTAL LEG AND AFT VERTICAL LEG.  REPLACED PULLEY BRACKET.  (M)
